Accutane...what to expect?

has anyone or is anyone currently on accutane?? i be wondering what to expect and aslo i heard that is to say can make u loose cargo.. i was purely wondering if anyone has hear the same entry... or if there is truth to it

Answer:
Accutane will fashion you have cramps, nausea, flaking and sometimes, counterbalance loss.
It does not make you lose mass. Be prepared though to have amazingly broken out and very dry skin for a short time while. A lot of people own had curls loss from taking accutane. I personally did not. However it requests to take everything beneath the skin and push it to the surface as part of the therapeutic process so expect it to get WAYworse in the past it gets approach better.
It is horrible. Your acne will be out of control. The doctor will articulate that it is just pushing adjectives the acne out of the skin. Then you will have to go and get your blood checked monthly. It makes your skin disgusting for the entire time you are on it. I would steer clear of it.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • Blood pressure?
  • Popleteal Baker cyst rupture at age 52 what is the prognosis?
  • Please explain these eating disorders?
  • How much does a heart surgery cost in USA?!!?
  • Acne?!?!??!!?
  • How many arteries are in the body?
  • What kind of infection?
  • Is this allergies??
  • Humidifier when it's already humid?
  • Why do my pimples itch?
  • Could i have the westnile virus? is it a flu? or is my body just being weird right now?
  • Could you grasp gangrene form a ingrown toenail?
  • I am scheduled to see my doctor today about...?
  • Wherecan i find emperical research on alcohol and its effects on pregnancy?
  • Can i drink after the toradol shot?